# SDR 05FDEA01851

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 16,517 hours, 8,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD - SEAT TRACK HAS CORROSION FR 38 PLUS 11.0, RBL 37.5.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND 53-10-16 FIG 201.  SEAT TRACK SPLICE ASSY FABRICATED ON TRAVELER T5/529101 W/O 29203.
